MAUDE Adverse Event Report: AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T4; FEMUR IMPLANTS VEGA SYSTEM

AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T4; FEMUR IMPLANTS VEGA SYSTEM
Model Number NX057Z
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number: e2014018.Manufacturing site evaluation: evaluation on-going.Device not returned.
 
Event or Problem Description
Country of complaint: usa.Received via medwatch (mw5075187): event description per mw report: global failure total knee replacement.Additional information has been requested.File will be updated when information is received.All med watch submissions related to this report are: 9610612-2018-00145.
 
Additional Manufacturer Narrative
Investigation: no product is at hand.Batch history review: the device quality and manufacturing history records have been checked for all the lot numbers, and found to be according to specification valid at the time of production.Similar incidents have been filed with products from batch 52199683.No similar incidents have been filed with products from the other batches.Conclusion and root cause: no product available, and therefore a complete analysis is not possible, but based on the information available, it appears the root cause of the failure is not product related.There is the possibility that the root cause of the problem is most probably usage or patient related.Rational: according to the quality standard and dhr files, a material defect or production error can be excluded.Unfortunately due to a lack of data and without the product, we can not determine the exact cause.Corrective action: any action regarding capa will be addressed with product safety (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted retrospectively per fda request.
 
Event or Problem Description
Components in use listed as concomitant devices are: nx033z / as vega ps femoral comp.Cemented f6n r.Nx057z / as vega ps tibial plateau cemented t4.Nn264z / as tibial obturator d14mm.Nx141 / vega ps gliding surface t4/4+ 12mm.Nn484 / columbus patella 3-pegs p4 36x10mm.

Brand Name
AS VEGA PS TIBIAL PLATEAU CEMENTED T4
Common Device Name
FEMUR IMPLANTS VEGA SYSTEM
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
nicole broyles
615 lambert pointe drive
hazelwood, MO 63042
MDR Report Key7394115
Report Number9610612-2018-00167
Device Sequence Number16430844
Product Code JWH
UDI-Device Identifier04046963810498
UDI-Public4046963810498
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberNX057Z
Device Catalogue NumberNX057Z
Device Lot Number52166694
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date03/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2018
Supplement Date Received by Manufacturer04/06/2018
Not provided
Initial Report FDA Received Date04/03/2018
Supplement Report FDA Received Date09/01/2023
08/29/2018
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NN264Z / AS TIBIAL OBTURATOR D14MM; NN484 / COLUMBUS PATELLA 3-PEGS P4 36X10MM; NX033Z / AS VEGA PS FEMORAL COMP.CEMENTED F6N R; NX057Z / AS VEGA PS TIBIAL PLATEAU CEMENTED T4; NX141 / VEGA PS GLIDING SURFACE T4/4+ 12MM
Outcome Attributed to Adverse Event Other;
Patient SexUnknown